MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 LONGEVITY HIGH WALL 36MM H; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 LONGEVITY HIGH WALL 36MM H; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Photographs of a g7 liner were provided.Visual evaluation identified the following: there is damage, most likely due to insertion attempts, around the rim of the liner.No other damages were noted and no further evaluation can be performed with the images provided.Photographs were evaluated and the reported event was not confirmed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during an initial hip arthroplasty, the liner would not seat into the cup.Another liner was used to complete the surgery no adverse events have been reported as a result of the malfunction.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were.Updated: b4, b5, d4 (udi number) d9, g3, h1, h2, h3, h10.The reported liner was returned and visual evaluation identified the following: there were damages to the rim feature, antirotation tabs, and the backside of the locking features that most likely occurred during implantation attempts.No other damage was noted.Complaint sample was evaluated and the reported event was not confirmed.Evaluation of the returned product does not change the final conclusions of the previous investigation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trend.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 LONGEVITY HIGH WALL 36MM H
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11699661
Report Number0001822565-2021-01079
Device Sequence Number3635105
Product Code JDI
UDI-Device Identifier00889024519350
UDI-Public(01)00889024519350(17)301124(10)64611121
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberN/A
Device Catalogue Number20123608
Device Lot Number64611121
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAT#010000668 G7 SHELL LOT#6469870; CAT#010000668 G7 SHELL LOT#6469870